# SDR IPXA2B71897

- Difficulty date: February 6, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 65B0250549
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  LT BS 2598 BULKHEAD AFT INNER CHORD 1 EA FASTENER HOLE FOUND CRACKED.  REPAIRED IAW 53-80-08-2R11, REPAIR 11, FIG 201, REV 60, CLASSIFIED AS A MAJOR REPAIR.
